# SDR AALA201903068005

- Difficulty date: February 27, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 53,288 hours, 22,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO LEFT TRANSITION PANEL BETWEEN BS 727 AND 847.  REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R, AND SRM 51-10-02.
